MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV XP4:1B MYOTHERM XP; RESERVOIR, BLOOD, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO S. DE R.L. DE CV XP4:1B MYOTHERM XP; RESERVOIR, BLOOD, CARDIOPULMONARY BYPASS
Model Number 61399405331
Medical Device Problem Codes Contamination (1120); Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a myotherm heat exchanger, it was reported that a foreign hair-like material was found inside sterile packaging.See attached photos.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
XP4:1B MYOTHERM XP
Common Device Name
RESERVOIR, BLOOD, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24277178
Report Number9617601-2026-01002
Device Sequence Number18632547
Product Code DTN
UDI-Device Identifier00613994947741
UDI-Public(01)00613994947741(17)270219(10)230695873
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K162958
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61399405331
Device Catalogue Number61399405331
Device Lot Number230695873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown